# SDR CALA2024071802061

- Difficulty date: July 14, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 123,050 hours, 19,149 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim System
- Condition: Unknown
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF NEEDED ALMOST 8 DEGREES RIGHT RUDDER. TRIED TO ALS O USE AILERON TRIM.  NO HELP DEBRIEFIED CREW, BOTH ENGINE EPR WAS SAME PASSED. TRIM TEMPERATURE COMPENSATING LINKAGE. NO DEFECTS FOUND.  NO SIGNIFICANT FINDINGS AT THIS TIME. FIM: 27-09 TASK 814, AMM: 27-21-23, AMM: 27-21-19. ACP ULTRASOUND OF YAW DAMPER SUMMING LEVER SHEAR RIVETS  AS INDICATED IN FIM 27-21, 809 REF NDT  PT4 27-20-01. NO FINDINGS, RIVETS ARE NOT SHEARED. UPON ARRIVAL FOUND RUDDER TRIM AT APPROXIMATELY 3 DEGREES RIGHT REF LP 8612926 ACCOMP AMM 27-00-97 PARA E, ALL CHECKS GOOD, 27-21 TASK 809. BLOCK 1 ULTRASONIC TEST WAITING ON TOOLING. ACP AMM RUDDER RATIO CHANGER MECHANISM CHECK 27-21-99-206-001 NO NO SPOILER FLOAT. AILERON, SPOILERS FAIRED REF BLOCK 1 OF FIM 27-21 TASK 809 FOR ULTRASONIC INSPECTION OF PERFORMED BITE TEST OF LEFT AND RIGHT RUDDER RATIO CHANGER AND AILERON TRIM APPROX 2 DEGREES RIGHT.   FURTHER TS REQUIRED VISUALLY RIVETS NOT SHEARED.  CK''D GOOD TO BLOCK 36. ACP SYSTEM MOVEMENT NOTED.CK''D FUEL LOAD IS BALANCED REF 767 FUEL MANUAL. SHEAR RIVETS OF THE YAW DAMPER SUMMING LEVER. INSPECTION MODULE. BOTH MODULES OPS CHECK GOOD. NO FAULTS NOTED ON EITHER TEST PER AMM 27-21-00-735-188-001 PAR 4N & O, TEST PASSED.  ACP NO MOVEMENT NOTED ON AILERON OR SPOILERS. VISUALLY CK''D INBD REQUIRED. MODULE.  VISUALLY INSPECTED WIRES ON THE AILERON AND RUDDER TRIM OPERATIONAL TEST PER AMM 27-21-00-715-001-001 PAR 2 H & I TEST AILERON REF AMM 27-11-00-715-417 FIG 510.
